Conditions for the existence of almost periodic solutions of nonlinear differential equations in Banach spaces

  • V. Yu. Slyusarchuk

Abstract

We obtain conditions for the existence of almost periodic solutions of nonlinear almost periodic differential equations in a Banach space without using the $\mathcal{H}$-classes of these equations.
Published
25.02.2013
How to Cite
SlyusarchukV. Y. “Conditions for the Existence of Almost Periodic Solutions of Nonlinear Differential Equations in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 2, Feb. 2013, pp. 307-12, http://umj.imath.kiev.ua/index.php/umj/article/view/2420.
Section
Research articles